Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online
Ask a Urologist   »  

Have itchy, sticky foreskin, noticed white discharge under it. Applied candid b cream, not cured

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
i have itchiness under foreskin for last 4 months and off late whitish discharge under foreskin. also the foreskin has become red and tender and sticky. it appears that foreskin has become infected and slightly loose. i tried to use candid B cream though irregularly for about 6-7 days. but condition did not show a marked improvement. overnight white discharge accumulates and next day itching starts and foreskin become red and sore.
Posted Sat, 11 May 2013 in Penis Problems
Answered by Dr. V. Sasanka 37 minutes later
You seem to have what we call balanoposthitis. There is a possibility that you could be a diabetic, and I would certainly recommend that you get your blood sugars checked in the fasting state and 2 hours after you have taken a normal breakfast.
In fact 10% of Indian diabetic males initially find out that they are diabetic when they develop similar complaints.
If the blood sugars are elevated, their control will get your problem resolved. The good thing in your favour is you are very young (27 yrs), and if there is no family history of diabetes, there are higher chances of normal blood sugars. So if indeed it turns out that you have normal blood sugar levels, and the problem appears despite good local hygiene, you might have to undergo removal of foreskin surgically - this is 'circumcision'.
Hope I have been able to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor